# SDR DALA2025041402911

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,538 hours, 21,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48 FUSELAGE SKIN AND BRACKET UNDER SEAL PANEL 313CLX AT STA 1730 FOUND WORN. THE WORN SKIN WAS REMOVED AND THE REWORKED AREA MEASURED: THE ORIGINAL THICKNSS: 0.080", MIN REMAINING THICKNESS: 0.045". FOUND OUT OF LIMIT PER B767-300 SRM 53-80-70-1A-1 FIG 101 REV 127.00 18MAR25. THE DAMAGE SKIN REPAIRED AS PER B767-300 SRM 53-80-01-2R-3 FIG 201 REV 127.00 18MAR25. (LP #0912080)
